Jump to content

Recommended Posts

Lizzard

Hi,

 

I struggle a lot with anxiety, so at some point it was so bad that I’ve decided to take medication for it, I started taking 10mg a day for about 3 months. Then I increased it to 20mg for another 3 months. After I’ve gained almost 10kg and I was feeling uncomfortable, I’ve decided to stop. my doctor told me to take 10 mg for 2 weeks and then stop. I just completed my first week off the medication and I feel terrible. I needed to stop working because the withdrawals are too bad! I feel nauseous all the time, I am sensitive to everything and I could cry 24/7. I feel like I only exist and my body is separated from my mind. I am completely overwhelmed by literally everything. When does it stop and is there any advice ? thank you

Link to post
  • Moderator
Go2zero

Hi Lizzard,

 

Welcome to this support site. Before we can answer your questions, please give us more information first. 

 

Can you please give us specific information about your drug history for all drugs you are on and have been on, especially for the past 18-24 months?  It would be especially helpful to have the details of your drugs in a concise list (no symptoms), only drug names, specific dates (as best you can say for example early March if you don't recall the day) and dosages of each medication decrease or increase.  Please read the link below for instructions.  This will allow us to give you the best guidance.  

 

https://www.survivingantidepressants.org/topic/18343-please-summarize-your-withdrawal-history-in-your-signature/

 

Please be very specific about when you started and stopped the meds. And also be specific about what the dosages and dates were when tapering. If you do not know the dates, it is sufficient to mention the weeks when tapering including the dosages.

 

When did you stop exactly? Do I understand 2 weeks ago. This is very important information. Based on this we can advise you further.

 

Here is some interesting and important info:

 

https://www.survivingantidepressants.org/topic/405-tips-for-tapering-off-paxil-paroxetine/

 

https://www.survivingantidepressants.org/topic/6632-the-rule-of-3kis-keep-it-simple-keep-it-slow-keep-it-stable/?tab=comments#comment-525233

 

 

https://www.survivingantidepressants.org/topic/82-the-windows-and-waves-pattern-of-stabilization/

 

 

 

 

 

1993    Anafranil (Clomipramine) for a few months. Later in 1993 Paxil for a few months 1993- 2006      No medication

2006   Effexor, Cymbalta, some Benzo’s. All for short periods. Later in 2006 Lexapro (escitalopram) 10 mg and shortly after Wellbutrin XR 150mg, against side effects Lexapro 

Since 2006 until end of 2015: Several times on and off Lexapro and Wellbutrin and several slight dosage changes. Mostly taken dosages: 5mg Lexapro and 150mg Wellbutrin

2016  Dosage change Lexapro from 5mg to 2,5 mg. Wellbutrin stayed om 150mg

November 2016 – April 2017 Down from 2,5mg to 0,6mg Lexapro (in steps) without much problems. Wellbutrin down from 150mg to 66mg. Also without much problems.

April 2017 – March 2019       Lexapro 0,6 mg        April 2017 - August 2018       Wellbutrin in small steps down from 66mg in to 37,5 mg . Quite heavy WD after each step.

March 2019 – May 2019 Lexapro down from 0,6 to 0,3mg then Prozac to 0,6 mg switch because severe discontinuation effects (may also have been from Wellbutrin..)    

Wellbutrin down from 37,5mg to 35,3mg 

October 2019        Seroquel 12,5 mg for 4 weeks because of extreme sleeping problems, then weaning off in 2 weeks       Prozac up dosage to 1,2 mg

March 2020     Wellbutrin in 2 steps down from 35,3mg to 33,3mg   Extreme withdrawal affects during 8 months. Stopped tapering Wellbutrin  until total off Prozac. February 2020 – November 2020   Prozac down in steps from 1,2mg to 0,57mg. 

Jan 2021 Prozac down to:  0,55> 0,53>0,51mg,   Feb 0,47mg ,  Mar 0,42mg,   Apr 0,37, longer hold because of WD symptoms July 0,36 and hold again

 

Supplements: Fish Oil (3000mg), Magnesium 100 mg, 2 drops of Lavender Oil when feeling anxiety. 50mg of L-Theanine when severe discontinuation effects caused by Wellbutrin

 

Please note this is NOT a medical advice. Discuss all your medical issues with a doctor who understands psychical drugs and really knows how to withdraw from them. I wish that you will find one.

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy